# SDR CALA2017110303920

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 60,175 hours, 21,857 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 8663
- Condition: Low Pressure
- Location: R1 Door
- Part time: 48,862 hours, 18,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE BELOW GREEN BAND. REPLACED NR 1 RIGHT DOOR SLIDE REF AMM 25-66-01.
